MathSciNet Relay Station
MathSciNet bibliographic data
MR1343560 (96h:35037) 35J10 (42B20)
Shen, Zhong Wei $L\sp p$ estimates for Schrödinger operators with certain potentials. Ann. Inst. Fourier (Grenoble) 45 (1995), no. 2, 513–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement